# SDR MK1Y20211011004

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN – STA 1216, COMMON TO S-31: DURING CONVERSION AT IAI, MAINTENANCE HAVE FOUND DENT IN EXTERNAL FUSELAGE SKIN, COMMON TO DOORS CUTOUTS, LAP SPLICE, BUTT SPLICE AND AMONG FASTENERS AREA. DENT A/Y RATIO EQUALS TO 26 (A=1.25, Y=0.048).
